Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Muscle/Joint pain

Posted by Izzy50 on January 11, 2007, at 16:22:37

In reply to Re: Lamictal Muscle/Joint pain Izzy50, posted by Quintal on January 11, 2007, at 15:49:51

> The Lamictal was almost certainly the culprit as this happened on two seperate occasions and disappered when I stoped taking it. My doctor wasn't interested in the rash or the aches and pains.
>
> Q

I just spoke to my doctor and he said to cut my dose if half and see how I am feeling in a few days.
We'll see.
Thanks for sharing. The Lamictal has really helped my depression and anxiety.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Izzy50 thread:721219
URL: http://www.dr-bob.org/babble/20070107/msgs/721418.html